# SDR 07FDEA01427

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57310000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FINDINGS ON CENTER WING BOX LOWER PANEL LT AT C47 IN SEVERAL HOLES (NR 1- NR 21).  REPAIR PERFORMED BY BLEND OUT AND REAM UP HOLES IAW EA 6-5710-103305 AND RAS 046071/006/2006 ISSUE "A".
